# SDR SWAA2018122027760

- Difficulty date: December 3, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORSESHOE DOUBLER FOR A/C EXHAUST CRACKED AT BS 663.  R&R DOUBLER IAW DWG AND SRM.
